MAUDE Adverse Event Report: MERIT MEDICAL SINGAPORE PERCUTANEOUS SHEATH HAEMOSTASISS VALVE; HAEMOSTASIS VALVE

MERIT MEDICAL SINGAPORE PERCUTANEOUS SHEATH HAEMOSTASISS VALVE; HAEMOSTASIS VALVE
Model Number 680128
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Cardiogenic Shock (2262)
Date of Event 07/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not returning for evaluation.The complaint cannot be confirmed.The root cause cannot be determined.A review of the device history and complaint database cannot be performed since the lot number was not provided.
 
Event or Problem Description
The account alleges that during an emergent st elevation myocardial infarction [stemi] intervention, requiring an emergent left & right heart hemodynamic evaluation for a patient in cardiogenic shock.The physician attempted to acquire vascular access to the patient's right atrium with a thermodilution [td] catheter to acquire the pressures necessary to effectively evaluate right heart and lung function.The 7f td catheter would not fit thought the valve of the 8f access sheath.The inner lumen of the sheath was too tight, the physician could not acquire access to the patient's right heart chambers.The physician quickly exchanged the access sheath to successfully acquire heart and lung evaluations with the td catheter.The patient was transferred post-procedure to icu for continued monitoring.

Brand Name
PERCUTANEOUS SHEATH HAEMOSTASISS VALVE
Common Device Name
HAEMOSTASIS VALVE
Manufacturer (Section D)
MERIT MEDICAL SINGAPORE
198 yishun ave 7
singapore, 76892 6
SN  768926
MDR Report Key10403541
Report Number8020616-2020-00042
Device Sequence Number2999775
Product Code DYB
UDI-Device Identifier00886333601288
UDI-Public00886333601288
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number680128
Device Catalogue Number680124
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2020
Initial Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;